Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Flat covers and flat cotorsion modules

Author: Edgar Enochs
Journal: Proc. Amer. Math. Soc. 92 (1984), 179-184
MSC: Primary 13C11; Secondary 13C05
MathSciNet review: 754698
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is not known whether modules over an arbitrary ring have flat covers, however for certain modules over commutative noetherian rings they can be shown to exist. These covers, in turn, have an interesting connection with flat cotorsion modules. A complete description of flat cotorsion modules analogous to that given by Harrison for torsion free, cotorsion abelian groups will be given.

In this article, $ R$ will denote a commutative noetherian ring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C11, 13C05

Retrieve articles in all journals with MSC: 13C11, 13C05

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society